# SDR ABXR2019102500314

- Difficulty date: October 25, 2019
- Submitted: October 25, 2019
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N378CX
- Make and model: Boeing 767323
- Aircraft serial: 27184
- Aircraft time: 99,548 hours, 16,730 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T47021
- Part serial: NSN
- Condition: Cracked
- Location: Lt Wing
- Part time: 99,548 hours, 16,730 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SKIN CRACKED AT STR 9.5 WS 996. REPAIRED PER APB SB 767-57-010 REV 12 AND AMOC REF 782-19-036 AND AMERIJET JOBCARD AD 2018-11-14(G)
